Highlight
Free access
Issue
ESAIM: COCV
Volume 17, Number 3, July-September 2011
Page(s) 648 - 653
DOI http://dx.doi.org/10.1051/cocv/2010011
Published online 31 March 2010
  1. L. Ambrosio, N. Fusco and D. Pallara, Functions of bounded variation and free discontinuity problems, Oxford Mathematical Monographs. The Clarendon Press, Oxford University Press, New York (2000).
  2. L. Ambrosio, N. Gigli and G. Savaré, Gradient flows in metric spaces and in spaces of probability measures, Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, Basel (2005).
  3. D. Cordero-Erasquin, R.J. McCann and M. Schmuckenschlager, A Riemannian interpolation inequality à la Borell, Brascamp and Lieb. Invent. Math. 146 (2001) 219–257. [CrossRef] [MathSciNet]
  4. A. Fathi and A. Figalli, Optimal transportation on non-compact manifolds. Israel J. Math. (to appear).
  5. A. Figalli, Existence, uniqueness, and regularity of optimal transport maps. SIAM J. Math. Anal. 39 (2007) 126–137. [CrossRef] [MathSciNet]
  6. W. Gangbo and R.J. McCann, The geometry of optimal transportation. Acta Math. 177 (1996) 113–161. [CrossRef] [MathSciNet]
  7. N. Gigli, Second order analysis on Formula . Memoirs of the AMS (to appear), available at http://cvgmt.sns.it/cgi/get.cgi/papers/gig09/.
  8. R.J. McCann, Polar factorization of maps on Riemannian manifolds. Geom. Funct. Anal. 11 (2001) 589–608. [CrossRef] [MathSciNet]
  9. C. Villani, Optimal transport, old and new, Grundlehren des mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 338. Springer-Verlag, Berlin-New York (2009).